After taking Gemfibrozil for 2 weeks my joints where my toes are connected to my foot hurt alot without any unusual exersize or any new movements. My foot is swollen up past my ancle
I am not sure if this is a statin drug, I saw that it controlled cholesterol, and the statin meds can cause aching. Is it possible you have gout as well as high cholesterol. It can cause swelling, discoloration, pain in joints particularly the right big toe. Please call your doctor tomorrow to report the swelling and pain. A pharmacist might be able to help you somewhat and let you know if you need to call the doctor or go to ER today.
- Gemfibrozil Information for Consumers
- Gemfibrozil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gemfibrozil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 May 2011 • 1 answer
Posted 8 May 2014 • 1 answer
Posted 29 Feb 2016 • 1 answer
I just started taking gemfibrozil last night. I'm having back pain. Is this normal and how long does
Posted 25 Aug 2017 • 0 answers
Posted 10 days ago • 0 answers